American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 1735 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[122] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[123] Kyu-Hwan Lee and Yichao Zhang. Weyl group multiple Dirichlet series for symmetrizable Kac-Moody root systems. Trans. Amer. Math. Soc. 367 (2015) 597-625. MR 3271271.
Abstract, references, and article information   
View Article: PDF

[124] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc. 27 (2014) 1147-1168.
Abstract, references, and article information   
View Article: PDF

[125] I. B. Kaǐgorodov. On $(n+1)$-ary derivations of simple $n$-ary Mal{\textprime}tsev algebras. St. Petersburg Math. J. 25 (2014) 575-585.
Abstract, references, and article information   
View Article: PDF

[126] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[127] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information   
View Article: PDF

[128] Martin Lorenz. On the stratification of noncommutative prime spectra. Proc. Amer. Math. Soc. 142 (2014) 3013-3017.
Abstract, references, and article information   
View Article: PDF

[129] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[130] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[131] E. Mukhin and C. A. S. Young. Affinization of category $\mathcal{O}$ for quantum groups. Trans. Amer. Math. Soc. 366 (2014) 4815-4847.
Abstract, references, and article information   
View Article: PDF

[132] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[133] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[134] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information   
View Article: PDF

[135] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[136] Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury. Combinatorics of Casselman-Shalika formula in type $A$. Proc. Amer. Math. Soc. 142 (2014) 2291-2301.
Abstract, references, and article information   
View Article: PDF

[137] Willem A. de Graaf and Francesco Oriente. Classifying semisimple orbits of $\theta$-groups. Math. Comp. 83 (2014) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[138] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[139] S. Mehdi and R. Zierau. The Dirac cohomology of a finite dimensional representation. Proc. Amer. Math. Soc. 142 (2014) 1507-1512.
Abstract, references, and article information   
View Article: PDF

[140] Hongjia Chen, Nicolas Guay and Xiaoguang Ma. Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type $BC$. Trans. Amer. Math. Soc. 366 (2014) 2517-2574.
Abstract, references, and article information   
View Article: PDF

[141] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information   
View Article: PDF

[142] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[143] Kailash C. Misra and Evan A. Wilson. Tensor product decomposition of $\widehat{\mathfrak{sl}}(n)$ modules and identities. Contemporary Mathematics 627 (2014) 131-144.
Book volume table of contents   
View Article: PDF

[144] Alyssa M. Armstrong and Kailash C. Misra. A note on $U_q(D_4^{(3)})$-Demazure crystals. Contemporary Mathematics 623 (2014) 13-22.
Book volume table of contents   
View Article: PDF

[145] Ismail Demir, Kailash C. Misra and Ernie Stitzinger. On some structures of Leibniz algebras. Contemporary Mathematics 623 (2014) 41-54.
Book volume table of contents   
View Article: PDF

[146] Vyacheslav Futorny, Dimitar Grantcharov and Luis Enrique Ramirez. On the classification of irreducible Gelfand-Tsetlin modules of $\mathfrak{sl}(3)$. Contemporary Mathematics 623 (2014) 63-79.
Book volume table of contents   
View Article: PDF

[147] Lisa Carbone, Walter Freyn and Kyu-Hwan Lee. Dimensions of imaginary root spaces of hyperbolic Kac--Moody algebras. Contemporary Mathematics 623 (2014) 23-40.
Book volume table of contents   
View Article: PDF

[148] Stephen Doty and Yiqiang Li. A geometric construction of generalized $q$-Schur algebras. Contemporary Mathematics 623 (2014) 55-62.
Book volume table of contents   
View Article: PDF

[149] Naihuan Jing and Chongbin Xu. Toroidal Lie superalgebras and free field representations. Contemporary Mathematics 623 (2014) 135-153.
Book volume table of contents   
View Article: PDF

[150] Dijana Jakelić and Adriano Moura. On Weyl modules for quantum and hyper loop algebras. Contemporary Mathematics 623 (2014) 99-133.
Book volume table of contents   
View Article: PDF


Results: 121 to 150 of 1735 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia